# SDR ABXA010027

- Difficulty date: January 31, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N707AX
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 67,142 hours, 15,789 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A DISAGREE MESSAGE WAS DISPLAYED AND A GEAR AMBER LIGHT ILLUMINATED WITH A GEAR GREEN DOWN INDICATION LIGHT.  RECYCLED LANDING GEAR AND INDICATIONS WERE NORMAL.  MAINTENANCE INSPECTED AND PERFORMED A BITE CHECK.  THE CHECK SHOWED NR 1 AND NR 2 GEAR LEVER SWITCH ON PSEU.  MAINTENANCE CHECKED THE LANDING GEAR CONTROL MODULE IAW B767 MAINTENANCE MANUAL 32-31-01.  NO DEFECTS WERE FOUND.
